Some integrals occurring in a topology change problem
Contribuinte(s) |
Universidade Estadual Paulista (UNESP) |
---|---|
Data(s) |
27/05/2014
27/05/2014
15/08/2000
|
Resumo |
In a paper presented a few years ago, de Lorenci et al. showed, in the context of canonical quantum cosmology, a model which allowed space topology changes. The purpose of this present work is to go a step further in that model, by performing some calculations only estimated there for several compact manifolds of constant negative curvature, such as the Weeks and Thurston spaces and the icosahedral hyperbolic space (Best space). ©2000 The American Physical Society. |
Formato |
1-4 |
Identificador |
http://dx.doi.org/10.1103/PhysRevD.62.047303 Physical Review D - Particles, Fields, Gravitation and Cosmology, v. 62, n. 4, p. 1-4, 2000. 0556-2821 http://hdl.handle.net/11449/66228 10.1103/PhysRevD.62.047303 WOS:000088793100130 2-s2.0-17044432137 2-s2.0-17044432137.pdf |
Idioma(s) |
eng |
Relação |
Physical Review D: Particles, Fields, Gravitation and Cosmology |
Direitos |
closedAccess |
Tipo |
info:eu-repo/semantics/article |